# SDR DHL2003741523

- Difficulty date: March 26, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LOWER FWD CARGO COMP AIR CONDITIONING AREA FRAME BS 720F CORRODED BETWEEN STR 26 R/27R.  REMOVED FASTENERS FOR ACCESS IAW B-727 SRM 51-30-2.  CLEANED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS IAW B-727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGE AREA OF FRAME BS 720 F DIMENSION 6 X .5 INCH AND FABRICATED REPAIR PIECE DIMENSIONS 7.75 X 3.5 INCH USING 7075 T-6 .063 PO 9911861 IAW B-727 SRM 53-10-4 FIG 11.  ALODINED AND PRIMED REPAIR PART IAW B-727 SRM 51-10-2.  INSTALLED REPAIR IAW B-727 SRM 51-30-2 AND 53-10-4 FIG 11.
